# SDR 2002UALA00756

- Difficulty date: April 24, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 12,254 hours, 4,166 cycles
- Engine: Pwa PW4052
- Engine time: 12,254 hours, 4,166 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part serial: 27815
- Condition: Deteriorated
- Location: Nr 2 Engine
- Part time: 12,254 hours, 4,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT APPROX 300 AGL NR 2 ENGINE HAD A COMPRESSOR SURGE, MAX EGT 638F.  ENGINE EXPERIENCED A GROUP 3 SURGE.  SURGE IS CAUSED BY EXCESSIVE BLADE TIP CLEARANCES IN THE HPC REAR STAGES.  PERFORMED TEST-21 AND ENGINE FAILED.  ENGINE WAS REMOVED FOR SHOP REWORK.  AD 2001-25-11 ALREADY IN EFFECT FOR FLEET DETERIORATION MANAGEMENT.  FINAL FIX PENDING.
